ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Численное решение уравнений сверточного типа

Нерсесян, А. Б. and Погосян, А. В. and Саакян, К. П. (1998) Численное решение уравнений сверточного типа. Հայաստանի ԳԱԱ Զեկույցներ, 98 (2). pp. 96-101. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1672Kb

Item Type:Article
Additional Information:Փաթեթի տիպի հավասարումների թվային լուծում։ Numerical solution of convolution type equations.
Uncontrolled Keywords:Ներսիսյան Հ. Բ., Պողոսյան Ա. Վ., Սահակյան Կ. Պ., Nersessian A. B., Pogossian A. V., Sahakian K. P.
Subjects:Q Science > QA Mathematics
ID Code:5980
Deposited By:NAS Reports
Deposited On:24 May 2013 13:55
Last Modified:13 Mar 2014 08:17

Repository Staff Only: item control page